Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (151 KB) | Metadata | Table of Contents | RSMUP summary
Volume 137, 2017, pp. 211–222
DOI: 10.4171/RSMUP/137-11

Published online: 2017-05-12

Wavelet transform of Beurling–Björck type ultradistributions

Ram Shankar Pathak and Abhishek Singh[1]

(1) Banaras Hindu University, Varanasi, India

Wavelet transform of a distribution in $\mathscr{M}_{\omega}^{'}$ involving wavelet of infraexponential decay (subexponential decay) is studied. An inversion formula is obtained which is valid in the weak topology of $\mathcal{D}^{'}$. A discussion on extension of the results to ultradistribution space of compact support is also given.

Keywords: Beurling–Björck ultradistributions, infraexponential decaying wavelets, Wavelet transform

Shankar Pathak Ram, Singh Abhishek: Wavelet transform of Beurling–Björck type ultradistributions. Rend. Sem. Mat. Univ. Padova 137 (2017), 211-222. doi: 10.4171/RSMUP/137-11